# SDR DALA2024010900352

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING H CHECK AT AEM, WHILE EXECUTION OF A SURVEY TO IDENTIFY ALL REINFORCING REPAIRS TO FATIGUE CRITICAL STRUCTURE AS PER JOB CARD 5100 01848-02B-02 AND ER/A 614061-14, AN EXISTING REPAIR WAS FOUND IN THE AFT CC DOOR, INNER SKIN BETWEEN FR62 AND FR62A. NO RECORDS WERE FOUND OF THE APPROVAL SOURCE/REFERENCE USED TO PERFORM THE REPAIR. THEREFORE, BECAUSE OF THE LACK OF APPROVAL SOURCE, THIS EXISTING REPAIR HAS BEEN REMOVED. CORRECTIVE ACTION: ER/A 614697-14 HAS BEEN ISSUED TO PERFORM A REPAIR UNDER AIBÂ´S ASSESSMENT. REF SAME FOR REPAIR. (0144842)
